# SDR DALA2017030201758

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 70,253 hours, 16,174 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT 37B. NO GROUND ON PLUG D94853 PIN 2 FOUND GROUND TERMINAL LUG LOOSE AND TIGHTENED.  SYSTEM OPERATION IS NORMAL.
